MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 7707540J
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the catalog number identified in section d4 has not been cleared in the us but is similar to the x-port isp implantable port, groshong single-lumen, 8f products that are cleared in the us.The pro code and 510 k number for the x-port isp implantable port, groshong single-lumen, 8f products are identified in d2 and g4.H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a catheter placed earlier was found to be ruptured upon removal.The removal was performed on (b)(6) 2018, due to obstruction, and during this process, a catheter fracture was confirmed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: the catalog number identified in section d4 has not been cleared in the us but is similar to the x-port isp implantable port, groshong single-lumen, 8f products that are cleared in the us.The pro code and 510 k number for the x-port isp implantable port, groshong single-lumen, 8f products are identified in d2 and g4.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one x-port isp implantable port attached to a groshong catheter in two segments was returned for evaluation.Visual, microscopic and functional evaluations were performed on the returned device.The cath-lock was received detached from the port body.Tool damage was noted on the cath-lock.Small splits were noted on the attached catheter.A complete compound break was noted on the distal end of the attached catheter.The distal catheter segment was returned and measured approximately 20.5cm in length.A complete compound break was noted on the proximal end of the distal catheter segment.Slight catheter wear was noted throughout the distal catheter segment.The edges of the complete compound break on the distal end of the attached catheter were noted to be uneven.The surface was noted to be granular throughout.The edges of the complete compound break on the proximal end of the distal catheter segment were noted to be uneven.The surface was noted to be granular throughout.Therefore, the investigation is confirmed for the reported fracture and identified material separation issue.However, the investigation is inconclusive for the reported obstruction of flow issue as the exact circumstances at the time of the reported event cannot be verified from the returned physical sample.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required b5, d6 (medical device explant date), g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2018, a patient underwent a port placement procedure using the x-port isp implantable port.Post procedure obstruction of flow was identified, a catheter fracture was confirmed.There was no reported patient injury.

Brand Name
X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23389495
Report Number3006260740-2025-08018
Device Sequence Number15944947
Product Code LJT
UDI-Device Identifier00801741027499
UDI-Public(01)00801741027499(17)230228(10)RECQ0002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number7707540J
Device Lot NumberRECQ0002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown